Please use this identifier to cite or link to this item:

Title: The Complexity of Permutive Cellular Automata
Authors: 班榮超
Ban, Jung-Chao
Chang, Chih-Hung
Chen, Ting-Ju
Lin, Mei-Shao
Contributors: 應數系
Keywords: Cellular automata;permutive;equilibrium measure;phase transition;Parry measure;snap-back repeller;chaos
Date: 2011-01
Issue Date: 2020-06-22 13:44:06 (UTC+8)
Abstract: This paper studies cellular automata in two aspects: Ergodic and topological behavior. For ergodic aspect, the formulae of measure-theoretic entropy, topological entropy and topological pressure are given in closed forms and Parry measure is demonstrated to be an equilibrium measure for some potential function. For topological aspect, an example is examined to show that the exhibition of snap-back repellers for a cellular automaton infers Li-Yorke chaos. In addition, bipermutive cellular automata are optimized for the exhibition of snap-back repellers in permutive cellular automata whenever two-sided shift space is considered.
Relation: Journal of Cellular Automata, Vol.6, No.4-5, pp.385-397
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
120.pdf188KbAdobe PDF30View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing